# SDR CA100222006

- Difficulty date: February 16, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 15,705 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) BOTH ENGINES WERE STARTED NORMALLY. UPON POWER APPLICATION FOR TAXI, THE LT ENGINE WOULD NOT RESPOND TO THROTTLE/POWER LEVER MOVEMENTS AND REMAINED AT IDLE. THE ACFT ENGINES WERE SHUTDOWN.  MX FOUND CONTAMINATION IN THE AIRFRAME FUEL FILTERS AND TANKS. LT & RT FUEL TANKS, ALL FUEL HOSES & LT FCU & FUEL PUMP WERE DRAINED. FCU & FUEL PUMP FILTERS WERE REPLACED. GROUND RUNS COMPLETED, ALL CHECK SERVICEABLE.   UPON SATISFACTORY TEST FLIGHT, THE ACFT WAS RETURNED TO SERVICE. (TC 20100222006)
